# SDR DL72S982242

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING INTERIOR EMERGENCY EXIT LIGHTS TEST OK BUT DO NOT OPERATE IN THE ARMED POSITION.  REPLACED BATTERY PACK.
